# SDR RU3A202005054020

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N68
- Make and model: Beech 300BEECH
- Aircraft serial: FF3
- Aircraft time: 13,509 hours, 7,607 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED "TRIM" ANNUNCIATOR ILLUMINATED ON MFD'S AND AUTOPILOT WOULD NOT ENGAGE.
